Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

reeves007

Member
  • Posts

    11
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I am going to stop but gradually do 10mg (did 10 am and 20pm) every other day for the week. I have been on accutane for 6 weeks and have noticed the pain for 4, I hope if it caused by the accutane, that I am catching it in time. I definitely have joint pain, whereas before, even if I was not fit at all, I just had muscle soreness. But I am more concerned with the intestinal effect. I am from the US but am in Europe, the docs say since I am not in any actual pain to keep going with it. Yet bec
  2. Thanks. My diet has been exactly the same though during the 1st week of the accutane, we were visiting the inlaws and my diet basically changed to just pasta and bread and meat, which is completely the opposite of how I normally eat. The tenderness started the week after, or thats when I noticed it. I guess I am so worried because colitis is basically a form of IBD and thats one of the most severe side effects of accutane. I see a gastrointestinologist in a few days and the derm in just under
  3. Ok, I need some input because I am finding that doctors arent that helpful right now. I started Accutane about 6 weeks ago and weigh about 150 and am on 10mg am and 20/mg pm. After about 10 days I noticed a very tender spot (no actual pain unless you pressed it), under the right rib. I had an ultrasound which came out normal. Now and then, after I eat, I feel a small tingling in that area. I have had this tender spot for 1 month now. The ultrasound doctor and my general doctor both say it is co
  4. I have a questions, I started the birth control pill a month ago as a requirement for accutane. I started accutane today (scary but I thought of someones post here about comparing it to an M&m). After my course of Accutane maybe a few months after, I plan on dropping the pill. Will that have an effect? I know I am on a low dose of the pill. Anyway, I am confused if my acne will just come right on back if I stop the pill. Thanks
  5. I started my generic Accutane today too! Glad someone else is out there with me, I felt like I was jumping into the big unkown on a leap of faith.
  6. Anyone have any experience with this? I need help....
  7. Hi- this was a very informative thread, I have a question tho....I started taking birth control only for accutane and plan to stop birth control after a few months off of accutane. Will this bring my acne back? I am only on it for the accutane, for which I havent started yet, this week I have my derm appt. thanks
  8. Hello, I have I believe cystic nodular acne right above and under my jaw line . As I am female it flares up and calms down monthly. I am 31 and have had it the past 5-6 years, have tried differin for a long time, antibiotics, some other creams, at this point I just want to be done. Its not very severe in the sense it's quite isolated to under the jaw-top of the neck area and lower cheek area. I am interested in light therapy but wonder if it will be as effective as Accutane. Anyway I have don
×